I am 23 years old female. For the past 3 months I have been feeling nauseous and dizzy, a little flu symptoms, I have had stomach cramps and very unuaual bowel movements. I have had my periods on schedule because I am on the pill I don't think I am pregnant. But I don't know what is wrong with me, I have also being having really sever headaches I feel good only like 3 days out of 7 a week. Please help what could be wrong with me. I don't have any children.
Welcome to the MedHelp forum!
Your symptoms could be due to inflammatory bowel condition such as ulcerative colitis, Crohn’s disease, Celiac disease (gluten intolerance), lactose intolerance or IBS or irritable bowel syndrome. Severe acidity with gastric reflux can also be a cause and so also worms in stool.
Since a confirmed diagnosis cannot be given on net please discuss these possibilities with your doctor once. It would be a good idea to consult a gastroenterologist. Hope this helps. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.